How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask 911DOC Your Own Question
911DOC
911DOC, Board Certified Dr.
Category: Medical
Satisfied Customers: 5094
Experience:  Emergency Medicine Physician
19155615
Type Your Medical Question Here...
911DOC is online now

I have been taking HRT for 10 years and last year stoped i

Customer Question

I have been taking HRT for 10 years and last year stoped i am only now begining to feel very tired no energy i am not sleeping well also it feels sometimes that all my bones are sore is there something that i can take to take the edge off the soreness
Submitted: 3 years ago.
Category: Medical
Expert:  911DOC replied 3 years ago.

911DOC :

The real question, ma'am, is why you are havint these symptoms. It might be related to the lack of HRT or it might be a new problem. First of all, you need to check with your doctor for some basic testing, first and foremost I would want your thyroid checked and I would consdier a skeletal survey or bone density Xray. Also, you need your calcium level checked as you are describing some of the symptoms of a calcium problem which can be related to a parathyroid/thyroid problem. In the meantime you could safely try some motrin/ibuproben a few times a day, and, perhaps, some tylenol pm at night to relieve the aches and provide some better sleep, but without knowing the cause this is all you can do at home. Very important to bring these symptoms to your doctor's attention.

911DOC :

I do not see you in the chat. I am going to switch to the Q and A format to facilitate this discussion. If your question has been adequately answered I do so appreciate positive feedback. If you have further questions or desire clarification simply type your response in the box below and click ‘reply’ and I will be back with you as soon as I can.


Should you need my assistance in the future simply start your question with ‘for 911doc only’.


Thank you